Can having filler along labial nasal lines cause shadows and furrows elsewhere?

Can having filler along labial nasal lines cause shadows and furrows elsewhere? I had two syringes of Juvederm, on either side of my mouth and now appear to have a hollow the other side of the filler and also the bags under my eyes look slightly worse. Should I have more filler to counteract the hollows or will this just transfer the furrow to somewhere else? I am a 47 year old with fair skin which tends to be dry. I also have Botox to counteract corrugation on my forehead and crows feet and Botox for bunny lines down the side of my nose.

Without seeing you, it’s really hard to comment.  This can happen sometimes depending on your original facial contours.  It’s fixable and preventable the next time.  Please go back to your doctor and show him/her the problem.  Be sure your doctor is experienced. See my article on Filler Mistakes and How to Fix Them for more information.  Dr. I

Dr. Brandith Irwin, MD

Ask me your skincare question!

Hi, I’m Dr. Irwin, and I believe that consumers need and deserve a medically trained and unbiased skincare advocate.

  • All our content is written and researched by myself and my trained staff.
  • My medical office in Seattle has experience treating thousands of patients.
  • This site is not affiliated or financially tied to any product line.
Ask Me Something
SkinTour Skincare
One of the best investments in your skin is your daily skincare. Why? Because you can prevent many problems with blotchy skin color, lack of glow, texture, some types of acne, and fine lines with good skincare products. You can also correct some of these problems with effective skincare products. Great skincare is often more expensive because quality ingredients are expensive. Some companies spend on research/development which benefits all of us and adds to the cost. Are they worth it? In general - yes!